# SDR A6WA20121101511

- Difficulty date: October 26, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 23,253 hours, 22,266 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: Av Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AV BAY DOOR CAUTION MSG AFTER TAKEOFF.  AV BAY DOOR MSG EXTINGUISHED ON LANDING.  NO PRESSURIZATION ISSUES.  PLACARD AND PLACED ON MEL.  REMOVED AND REPLACED SLIDING SLEEVE ON PROX SENSOR PS16MB IAW AMM 52-70-08.  OPS  
CHECK OF AV BAY DOOR WARNING GOOD AT THIS TIME.  REMOVED PLACARD.
